# SDR SWIA200923389

- Difficulty date: December 29, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 20,918 hours, 16,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR EMERGENCY LIGHT STRIP INOP.  (FLT 4614)  REPLACED CONNECTOR.
